Research output: Contribution to journal › Article › peer-review
Some inequalities with the sharp constants for the second modulus of continuity. / Vinogradov, O. L.
In: Doklady Akademii Nauk, Vol. 355, No. 1, 1997, p. 18-20.Research output: Contribution to journal › Article › peer-review
}
TY - JOUR
T1 - Some inequalities with the sharp constants for the second modulus of continuity
AU - Vinogradov, O. L.
PY - 1997
Y1 - 1997
UR - http://www.scopus.com/inward/record.url?scp=33748638024&partnerID=8YFLogxK
M3 - Article
AN - SCOPUS:33748638024
VL - 355
SP - 18
EP - 20
JO - ДОКЛАДЫ АКАДЕМИИ НАУК
JF - ДОКЛАДЫ АКАДЕМИИ НАУК
SN - 0869-5652
IS - 1
ER -
ID: 101357314